MathSciNet Relay Station
MathSciNet bibliographic data
MR1479133 (99a:17008) 17B01 (17B30)
Petrogradskiĭ, V. M. Growth of polynilpotent varieties of Lie algebras, and rapidly increasing entire functions. (Russian) Mat. Sb. 188 (1997), no. 6, 119--138; translation in Sb. Math. 188 (1997), no. 6, 913–931
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement